MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENTS, ROTATING HINGE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENTS, ROTATING HINGE
Model Number 16-2840/05
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed by (b)(6) on (b)(6) 2023 because of a loose bushing and connection component.The rep reported that the components were still intact/associated but the knee was very unstable.The explanted components were discarded.Originally implanted on (b)(6) 2020.Connection component and bushings were replaced.Surgery was successful.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
A revision surgery was performed by dr.L.On (b)(6) 2023 because of a loose bushing and connection component.The rep reported that the components were still intact/associated but the knee was very unstable.The explanted components were discarded.Originally implanted on (b)(6) 2020.Connection component and bushings were replaced.Surgery was successful.

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENTS, ROTATING HINGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16972144
Report Number3004371426-2023-00025
Device Sequence Number14032879
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Device Lot Number170119/0021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale